# SDR 9JLA2022081731178

- Difficulty date: July 24, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N15CF
- Make and model: Lear 45LEAR
- Aircraft serial: 45376
- Aircraft time: 4,002 hours, 2,946 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6627401000009
- Part serial: B0538
- Condition: Faulty
- Location: Pitch Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED A PRI TRIM FAIL AMBER CAS INTERMITTENTLY WHEN DISCONNECTION AUTOPILOT AT FINAL APPROACH SPEEDS WITH FLAPS AT 40 DEGREES. THE MAINTENANCE PROVIDER TROUBLESHOT AND FOUND THE HORIZONTAL STAB ACTUATOR AT FAULT. THE STAB ACTUATOR WAS REPLACED WITH AN OVERHAULED UNIT. FUNCTIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
